Open Access
Translator Disclaimer
November 2014 The Linear Topology Associated with Weak Convergence of Probability Measures
Liang Hong
Missouri J. Math. Sci. 26(2): 168-172 (November 2014). DOI: 10.35834/mjms/1418931957


This expository note aims at illustrating weak convergence of probability measures from a broader view than a previously published paper. Though the results are standard for functional analysts, this approach is rarely known by statisticians and our presentation gives an alternative view to most standard probability textbooks. In particular, this functional approach clarifies the underlying topological structure of weak convergence. We hope this short note is helpful for those who are interested in weak convergence as well as instructors of measure theoretic probability.


Download Citation

Liang Hong. "The Linear Topology Associated with Weak Convergence of Probability Measures." Missouri J. Math. Sci. 26 (2) 168 - 172, November 2014.


Published: November 2014
First available in Project Euclid: 18 December 2014

zbMATH: 1308.60010
MathSciNet: MR3293813
Digital Object Identifier: 10.35834/mjms/1418931957

Primary: 00-01
Secondary: 60F05 , 60F10

Keywords: dual pair , probability measure , topological vector space , weak convergence

Rights: Copyright © 2014 Central Missouri State University, Department of Mathematics and Computer Science


Vol.26 • No. 2 • November 2014
Back to Top